Advertisement

Optimal Stochastic Control of Measure Solutions on Hilbert Space

  • N. U. Ahmed
Conference paper
Part of the IFIP International Federation for Information Processing book series (IFIPAICT, volume 202)

Abstract

This paper is concerned with optimal control of semilinear stochastic evolution equations on Hilbert space driven by stochastic vector measure. Both continuous and discontinuous (measurable) vector fields are admitted. Due to nonexistence of regular solutions, existence and uniqueness of generalized (or measure valued) solutions are proved. Using these results, existence of optimal feedback controls from the class of bounded Borel measurable maps are proved for several interesting optimization problems.

keywords

Stochastic Differential Equations Hilbert Space Measurable Vector Fields Finitely Additive Measure Solutions Optimal Feedback Controls 

References

  1. [1]
    N.U. Ahmed. Measure Solutions for Semi-linear Evolution Equations with Polynomial Growth and Their Optimal Controls. Discussiones Mathematicae, Differential Inclusions., 17, 5–27, 1997.MATHMathSciNetGoogle Scholar
  2. [2]
    N.U. Ahmed. Measure Solutions for Semilinear Systems with Unbounded Nonlinearities. Nonlinear Analysis: Theory, Methods and Applications, 35, 487–503, 1999.MATHCrossRefGoogle Scholar
  3. [3]
    N.U. Ahmed. Relaxed Solutions for Stochastic Evolution Equations on Hilbert Space with Polynomial Nonlinearities. Publicationes Mathematicae, Debrecen, 54(1–2), 75–101, 1999.MATHMathSciNetGoogle Scholar
  4. [4]
    N.U. Ahmed. Measure Solutions for Evolution Equations with Discontinuous Vector Fields. Nonlinear Functional analysis and Applications. 9(3), 467–484, 2004.MATHMathSciNetGoogle Scholar
  5. [5]
    N.U. Ahmed. Measure Solutions for Impulsive Evolution Equations with Measurable Vector Fields. Journal of Math. Annal. and Appl, 2004 (submitted).Google Scholar
  6. [6]
    N.U. Ahmed. Measure Valued Solutions for Stochastic Evolution Equations on Hilbert Space and Their Feedback Control. Discussiones Mathematicae, D1CO, 2005, 25 (to appear).Google Scholar
  7. [7]
    S. Cerrai. Elliptic and parabolic equations in R n with coefficients having polynomial growth. Preprints di Matematica, n.9, Scuola Normale Superiore, Pisa, 1995.Google Scholar
  8. [8]
    G. Da Prato and J. Zabczyk. Stochastic Equations in Infinite Dimensions. Encyclopedia of Mathematics and its Applications, 44, Cambridge University Press, 1992.Google Scholar
  9. [9]
    J. Diestel and J.J. Uhl, Jr. Vector Measures. Math. Surveys Monogr. 15, AMS, Providence, RI, 1977.Google Scholar
  10. [10]
    N. Dunford and J.T. Schwartz. Linear Operators, Part 1. Interscience Publishers, Inc., New York, 1958.Google Scholar
  11. [11]
    H. Fattorini. A Remark on Existence of solutions of Infinite Dimensional Non-compact Optimal Control Problems, SIAM J. Control and Optim. 35(4), 1422–1433, 1997.MATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    I. Gyongy and N.V. Krylov. On Stochastic Equations with Respect to Semimartingales, Stochastics no. 1, 1–21, 1980/81.MathSciNetGoogle Scholar

Copyright information

© International Federation for Information Processing 2006

Authors and Affiliations

  • N. U. Ahmed
    • 1
  1. 1.SITE & Department of MathematicsUniversity of OttawaOttawa

Personalised recommendations